# SDR 2002UALA01264

- Difficulty date: July 31, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 39,650 hours, 11,697 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: MR29157195
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE HYDRAULIC PUMP FAILED.  TOWED TO THE GATE WITHOUT INCIDENT.  REPLACED PUMP, CHANGED FILTERS.
